The turbulent dynamo problem
Matematičeskie zametki, Tome 58 (1995) no. 6, pp. 936-939
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_58_6_a15,
author = {V. P. Maslov and G. A. Omel'yanov},
title = {The turbulent dynamo problem},
journal = {Matemati\v{c}eskie zametki},
pages = {936--939},
year = {1995},
volume = {58},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_58_6_a15/}
}
V. P. Maslov; G. A. Omel'yanov. The turbulent dynamo problem. Matematičeskie zametki, Tome 58 (1995) no. 6, pp. 936-939. http://geodesic.mathdoc.fr/item/MZM_1995_58_6_a15/
[1] Krause F., Radler K., Mean-Field Magnetohydrodynamics and Dynamo Theory, Springer-Verlag, Berlin, 1978
[2] Zeldovich Ya. V., Ruzmaikin A. A., Molchanov S. A., Sokoloff D. D., J. Fluid Mech., 144 (1984), 1–11 | DOI | Zbl
[3] Arnold V. I., Korkina E. I., Vestnik MGU. Ser. 1. Matem., mekh., 1983, no. 3, 43–46 | MR | Zbl
[4] Dobrokhotov S. Yu., Martines Olive V., Matem. zametki, 54:4 (1993), 45–68 | MR | Zbl
[5] Maslov V. P., Omelyanov G. A., Sib. matem. zhurn., 29:5 (1988), 172–180 | MR | Zbl
[6] Maslov V. P., Omelyanov G. A., Fizika plazmy, 21:8 (1995), 684–696